# SDR DALA1215141503

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 90,295 hours, 17,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1197+66 BL-28L FLOORBEAM UPPER CHORD HORIZONTAL FLANGE IS CORRODED AND REPAIRED PER B767-300 SRM 53-00-07 REPAIR 4 FIG 201 DETAIL III (NRC 52689).
